Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 64, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 21, 2010, 5:09 PM EDT for Crawford County, Peach County, Georgia. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2010, 5:09 PM EDT (21:09 UTC)
- Expired
- May 21, 2010, 6:15 PM EDT
- In force
- 66 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Crawford County, GA, Peach County, GA
The radar
The Robins AFB radar (KJGX), 45 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 5:45 PM EDT | HAIL 1 | Powerville, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 12:50 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
882
WUUS52 KFFC 212109
SVRFFC
GAC079-225-212215-
/O.NEW.KFFC.SV.W.0064.100521T2109Z-100521T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT FRI MAY 21 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CRAWFORD COUNTY IN CENTRAL GEORGIA
PEACH COUNTY IN CENTRAL GEORGIA
* UNTIL 615 PM EDT
* AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 11 MILES
NORTHWEST OF FORT VALLEY...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BYRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3260 8406 3261 8406 3270 8383 3268 8371
3265 8371 3265 8372 3252 8371 3253 8374
3250 8374 3249 8376 3251 8378 3249 8378
TIME...MOT...LOC 2108Z 288DEG 19KT 3266 8401
$$1 follow-up statement
475
WWUS52 KFFC 212148
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EDT FRI MAY 21 2010
GAC079-212157-
/O.CAN.KFFC.SV.W.0064.000000T0000Z-100521T2215Z/
CRAWFORD GA-
548 PM EDT FRI MAY 21 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD COUNTY
IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF CRAWFORD COUNTY.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR CENTRAL GEORGIA.
LAT...LON 3255 8394 3257 8392 3269 8376 3268 8371
3265 8371 3265 8372 3252 8371 3253 8374
3250 8375 3251 8378 3249 8378
TIME...MOT...LOC 2147Z 294DEG 17KT 3259 8376
$$
GAC225-212215-
/O.CON.KFFC.SV.W.0064.000000T0000Z-100521T2215Z/
PEACH GA-
548 PM EDT FRI MAY 21 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR PEACH COUNTY...
AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED
HAIL...AND WINDS UP TO 65 MPH. THIS STORM WAS LOCATED NEAR
POWERVILLE OR 8 MILES WEST OF WARNER ROBINS...MOVING SOUTHEAST AT
20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
VALLEY...LAKEWOOD AND MIAMI VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR CENTRAL GEORGIA.
&&
LAT...LON 3255 8394 3257 8392 3269 8376 3268 8371
3265 8371 3265 8372 3252 8371 3253 8374
3250 8375 3251 8378 3249 8378
TIME...MOT...LOC 2147Z 294DEG 17KT 3259 8376
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 4:43 PM EDT, 26 minutes earlier.
Area forecast discussion, May 21, 4:43 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 443 PM EDT FRI MAY 21 2010 .UPDATE... THE FORECAST HAS BEEN UPDATED TO CLEAR SOME OF THE COUNTIES OUT OF THE WATCH BOX. A LINE OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE EAST ACROSS THE AREA AND SHOULD CONTINUE TO HAVE ISOLATED SEVERE STORMS ASSOCIATED WITH IT THROUGH TONIGHT. && .PREV DISCUSSION... /ISSUED 311 PM EDT FRI MAY 21 2010/ SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... CURRENT RADAR LOOP SHOWS SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA WITH A FEW ISOLATED SEVERE STORMS. THERE IS CURRENTLY A LINE OF SHOWERS AND THUNDERSTORMS MOVING IN FROM AL INTO WEST CENTRAL GA. THIS LINE HAS A LOT OF LIGHTNING...GUSTY WINDS AND HAIL ASSOCIATED WITH IT. THE UPPER TROUGH OVER THE REGION SHOULD MOVE NORTHEASTWARD THROUGH TONIGHT INTO THE TN AND OH VALLEYS. THERE ARE SEVERAL SHORT WAVES ASSOCIATED WITH THIS FEATURE SO SHOULD CONTINUE TO SEE SHRA/TSRA ACTIVITY THROUGH LATE TONIGHT INTO EARLY SAT MORNING. THE BETTER DYNAMICS ALONG WITH THE UPPER TROUGH SHOULD MOVE NORTH AND EAST OF THE STATE LATE TONIGHT TAKING THE CONVECTIVE ACTIVITY WITH IT INTO THE CAROLINAS. WILL CONTINUE WITH A SLIGHT CHANCE OF POPS ACROSS EASTERN SECTIONS OF THE STATE SATURDAY. WILL ALSO CONTINUE WITH DRY CONDITIONS FOR SUNDAY WITH THE UPPER RIDGE BUILDING OVER THE NORTHERN GULF. LONG TERM /MONDAY THROUGH FRIDAY/... MODELS AGREE ON LOW PRESSURE SLIDING DOWN THE ATLANTIC COAST AND DEEPENING WESTWARD. THIS PUTS GEORGIA IN A PATTERN OF UNSETTLED WEATHER WITH MOISTURE CIRCULATING INTO THE STATE FROM THE ATLANTIC. SO HAVE INCLUDED LOW POPS FOR EACH DAY THROUGH THE LONG TERM. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 84 64 92 64 / 60 20 5 10 10 ATLANTA 64 85 67 90 68 / 40 10 5 10 10 BLAIRSVILLE 60 80 56 86 58 / 60 20 10 10 10 CARTERSVILLE 62 86 58 92 60 / 50 10 5 10 10 COLUMBUS 67 90 66 92 68 / 30 10 5 10 10 GAINESVILLE 63 82 65 89 66 / 60 10 10 10 10 MACON 65 89 66 93 65 / 50 10 5 10 10 ROME 64 87 60 94 62 / 40 10 5 10 10 PEACHTREE CITY 61 86 60 91 60 / 40 10 5 10 10 VIDALIA 68 89 65 90 67 / 40 10 5 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...HOUSTON...JONES...LAMAR...LAURENS... MACON...MARION...MONROE...MUSCOGEE...PEACH...PIKE...PULASKI... SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR... TELFAIR...TREUTLEN...TWIGGS...UPSON...WEBSTER...WHEELER... WILCOX...WILKINSON. && 01
Hazardous weather outlook, May 21, 12:58 PM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1258 PM EDT FRI MAY 21 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221700- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1258 PM EDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .SYNOPSIS... A WARM FRONT WILL REMAIN NEARLY STATIONARY ACROSS GEORGIA TODAY. A COLD FRONT WILL APPROACH THE TENNESSEE VALLEY LATE TONIGHT AND WEAKEN OR DISSIPATE. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE FROM CARROLLTON TO VIDALIA AND SOUTH THROUGH EARLY THIS EVENING. SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THROUGH TONIGHT. .DISCUSSION... CAPES OF 1000 TO 2000 ARE EXPECTED ACROSS THE AREA. THE SOUTHERN PERIPHERY OF AN UPPER TROUGH PUSHING INTO THE MID U.S. WILL BRING 35 TO 40 KNOTS OF UNIDIRECTIONAL DEEP SHEAR ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. THIS WILL GIVE POTENTIAL FOR STORMS TO DEVELOP ALONG AND AHEAD OF THE COLD FRONT DURING THE AFTERNOON WITH THE THREAT FOR ISOLATED DAMAGING WINDS AND LARGE HAIL THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS OVER EAST GEORGIA ON SATURDAY AND MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA ON TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.
In the hours before
Special weather statement, May 21, 3:24 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 324 PM EDT FRI MAY 21 2010 GAZ093-212000- 324 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN MACON COUNTY UNTIL 400 PM EDT... AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BARTLETT...AND MOVING EAST AT 15 MPH. WIND GUSTS OF 40 MPH...SMALL HAIL AND HEAVY RAIN ARE LIKELY AS THIS STORM MOVES ACROSS PARTS OF MACON COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE WHITEWATER STATE PARK...FOUNTAINVILLE...BARTLETT...GARDEN VALLEY...CLEARVIEW... OGLETHORPE... MONTEZUMA...WINCHESTER AND FIVE POINTS.
Special weather statement, May 21, 3:36 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 336 PM EDT FRI MAY 21 2010 GAZ045-212000- 336 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZE HAIL AND 35 MPH WINDS IN DEKALB COUNTY UNTIL 400 PM EDT... AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST LAKE...AND MOVING EAST AT 15 MPH. WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DEKALB COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE KIRKWOOD...EAST LAKE...GRESHAM PARK...DECATUR...DRUID HILLS...SCOTTDALE...AVONDALE ESTATES...PANTHERSVILLE...CLARKSTON... PINE LAKE...SNAPFINGER...BELMONT...REDAN...LITHONIA AND STONE MOUNTAIN.
Special weather statement, May 21, 3:42 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 PM EDT FRI MAY 21 2010 GAZ066>069-078-079-212015- 342 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...HEAVY RAIN AND 35 MPH WINDS IN HARRIS...TALBOT...UPSON...PIKE...TROUP AND MERIWETHER COUNTIES UNTIL 415 PM EDT... AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR ALVATON TO NEAR MOUNTAIN HILL...AND MOVING EAST AT 30 MPH. WIND GUSTS OF 35 MPH...SMALL HAIL AND HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE ACROSS HARRIS...TALBOT...UPSON...PIKE...TROUP AND MERIWETHER COUNTIES THROUGH 415 PM EDT.
Special weather statement, May 21, 4:05 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 405 PM EDT FRI MAY 21 2010 GAZ067>071-079-081-212030- 405 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN CRAWFORD...TALBOT...UPSON...PIKE...MONROE...LAMAR AND MERIWETHER COUNTIES UNTIL 430 PM EDT... AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR HILLTOP TO NEAR PLEASANT HILL...AND MOVING EAST AT 35 MPH. WIND GUSTS OF 40 MPH...DIME SIZED HAIL AND VERY HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE ACROSS PARTS OF CRAWFORD...TALBOT... UPSON... PIKE...MONROE...LAMAR AND MERIWETHER COUNTIES THROUGH 430 PM EDT.
Local storm report, May 21, 4:25 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 PM EDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 9 W THOMASTON 32.89N 84.48W
05/21/2010 E0.88 INCH UPSON GA TRAINED SPOTTER
&&
SNELSONLocal storm report, May 21, 5:00 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HAIL 5 NW HELENA 32.13N 82.97W
05/21/2010 E1.25 INCH DODGE GA TRAINED SPOTTER
0211 PM HAIL MCRAE 32.06N 82.90W
05/21/2010 E1.25 INCH TELFAIR GA TRAINED SPOTTER
0323 PM HAIL NEWNAN 33.38N 84.79W
05/21/2010 E0.75 INCH COWETA GA FIRE DEPT/RESCUE
0300 PM TSTM WND DMG 7 N LA GRANGE 33.14N 85.03W
05/21/2010 TROUP GA AMATEUR RADIO
ONE TREE BLOWN DOWN ON WARES CROSS ROAD WHICH IS BLOCKING
THE ROAD.
0417 PM FUNNEL CLOUD OGLETHORPE 32.29N 84.06W
05/21/2010 MACON GA TRAINED SPOTTER
REPORTED NEAR GEORGIA HIGHWAY 90 AND PETES POND ROAD.
RELAYED BY AMATEUR RADIO OPERATOR.
0432 PM HAIL FIVE POINTS 32.29N 83.92W
05/21/2010 E1.25 INCH MACON GA AMATEUR RADIO
ALSO WIND GUSTS TO 50 MPH AND ONE TREE BLOWN DOWN.
&&
KFRANTZThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:32 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Pike, Talbot, Upson | 43 min |
| May 21, 7:02 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe | 43 min |
| May 21, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Wheeler | 56 min |
| May 21, 1:56 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 49 min |
| May 21, 2:20 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 38 min |
| May 21, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 48 min |
| May 21, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 21 min |
| May 21, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 42 min |
| May 21, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 46 min |
| May 21, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor, Upson | 39 min |
| May 21, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 39 min |
| May 21, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 35 min |
| May 21, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Crawford | 40 min |
| May 21, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 44 min |
| May 21, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Taylor | 44 min |
| May 21, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 56 min |
| May 21, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 47 min |
| May 21, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach | 36 min |
| May 21, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 68 min |
| May 21, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 58 min |
| May 21, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 49 min |
| May 21, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Telfair, Wheeler | 46 min |
| May 21, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 63 min |
| May 21, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Emanuel, Laurens, Montgomery, Treutlen, Wheeler | 63 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.